# SDR FDEA201501300396

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 720 hours, 15,201 cycles
- System (JASC): 2422 · AC Inverter
- Part: Adg
- Condition: Unwanted Deploy
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MIN AFTER TAKEOFF, ADG AUTOMATICALLY DEPLOYED ON ITS OWN.  FOLLOWED MTSI 24-25 7243 DISCONNECTED RELEASE CABLE & ADG DOOR LINKAGE, THEN INSPECTED RELEASE CABLE FOR ROUTING & BINDING, NO DEFECT NOTED.  INSPECTED ADG & LATCH MECHANISM FOR WEAR OR OTHER DAMAGE, NO DEFECT NOTED.  CHECKED RIGGING OF RELEASE CABLE & ADG DOOR LINKAGE, FOUND OUT OF RIG.  PERFORMED ADG RELEASE CABLE RIGGING, ADG DOWN POSITION ADJUSTMENT, ALSO PERFORMED ADG DOOR LINKAGE ADJUSTMENT IAW AMM24-25-01-5.  SHAKE DOWN RELEASE CABLE & ADG AT STOWED POSITION, ADG STAYED IN STOW POSITION.  ACFT OK FOR SERVICE.
